Please use this identifier to cite or link to this item:
Title: Systems of stochastic Poisson equations: Hitting probabilities
Author: Sanz, Marta
Viles, Noèlia
Keywords: Aplicacions de Gauss
Equacions diferencials parcials estocàstiques
Gauss maps
Stochastic partial differential equations
Issue Date: Jun-2017
Publisher: Elsevier B.V.
Abstract: We consider a -dimensional random field that solves a system of elliptic stochastic equations on a bounded domain , with additive white noise and spatial dimension . Properties of and its probability law are proved. For Gaussian solutions, using results from Dalang and Sanz-Solé (2009), we establish upper and lower bounds on hitting probabilities in terms of the Hausdorff measure and Bessel-Riesz capacity, respectively. This relies on precise estimates of the canonical distance of the process or, equivalently, on estimates of increments of the Green function of the Laplace equation.
Note: Versió postprint del document publicat a:
It is part of: Stochastic Processes and their Applications, 2017, vol. 128, num. 6, p. 1857-1888
Related resource:
ISSN: 0304-4149
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
676888.pdf322.61 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons